# SDR AALA20061210

- Difficulty date: December 7, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY FLASHLIGHT IN AFT GALLEY INOPERATIVE.  REPLACED EMERGENCY FLASHLIGHT IN AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
